# SDR UIEA2017031700360

- Difficulty date: March 10, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,495 hours, 23,450 cycles
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Accelerometer
- Part number: 2829001013
- Part serial: 1797
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT LT ENG VIBRATION INDICATOR FAN 4.1.  INSTALLED ALT ACCELEROMETER IAW AMM 77-31-01. ACCOMPLISHED FAN LUBE IAW AMM 72-31-02. ENG RUN IAW AMM 71-00-00 FAN VIBRATION CHECKED GOOD.
